# SDR ZZDA5723997

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, LEFT WING T/E OUTBOARD FLAP, MID-FLAP LOWER EXTERNAL SKIN CORRODED AT T/E WS 342.  REMOVED CORROSION IAW SRM 51-10-8.  CORROSION REMOVAL OUT OF LIMITS AT EDGE OF THE PANEL IAW SRM 53-10-1. BLENDED EDGE OF PANEL .080 INCH LESS THAN .100 INCH WITHIN LIMITS IAW B 737 SRM 57-50-1, FIG 15.  ALODINED AND PRIMED IAW B737 SRM 51-10-2 AND MM 51-20-0 AND MM 51-21-51.  (X)
